# SDR REXA201000025

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 3,688 hours, 2,821 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLATS FAIL CAUTION MESSAGE.  CLEARED INHIBITS FROM SFECU AND PERFORMED OPS CHECK OF SLAT/FLAP SYSTEM IAW AMM 27-51-05.  OPS CHECK GOOD, OK FOR SERVICE.  MX PERFORMED AT OUTSTATION: BUF.
